I have been on Cerazette for a while but my doctor took me off it as I had breakthrough bleeding every other week, she put me on Microgyn 30, I started this the next day without a break in pills.
Lately I have been feeling tired, bloated, lots of gas, sore breasts and nauseus. Is this the pill or is it at all possible that I could have fallen pregnant even though I have taken all pills with no gaps?
Welcome to ehealthforum.
Your symptoms (feeling tired, bloating, lots of gas, sore breasts, nausea) could be suggestive of possibility of pregnancy. You might have hormonal changes while switch over of the pills and do stand a risk of pregnancy. It is recommended to use additional or back-up protection when having intercourse during the switch over or when having first pack of pills to prevent pregnancy.
Consider visiting your gynecologist soon for a blood HCG test (it can detect pregnancy accurately as early as 11 days post conception) to confirm/rule out pregnancy. If found to be pregnant, stop taking the hormonal pills immediately.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.